# SDR YENA2021022600129

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N265JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 049
- Aircraft time: 38,617 hours, 24,846 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT # 1376, KIN-FLL. DECENDING THRU 10,000 AIRSPEED WAS SLIGHTLY HIGH AS AIRCRAFT SLOWED FLAP HANDLE SOME HOW WOUND UP @ FLAPS 2 HIGH SPEED WARNING ANNUNCIATED UNTIL AIRCRAFT SLOWED DOWN TO 210 KNOTS.  INITIAL IAS WAS 290KTS WHEN WARNING OCCURRED ; DECENDING THRU 10,000 AIRSPEED WAS SLIGHTLY HIGH AS AIRCRAFT SLOWED FLAP HANDLE SOME HOW WOUND UP @ FLAPS 2 HIGH SPEED WARNING ANNUNCIATED UNTIL AIRCRAFT SLOWED DOWN TO 210 KNOTS.  INITIAL IAS WAS 290KTS WHEN WARNING OCCURRED. ACCOMPLISHED PHASE-1 INSPECTION I.A.W. AMM 05-50-07 ITEM K SUBTASK 860-004-A. ACCOMPLISHED THE INSPECTION OF THE FUEL-QUANTITY INDICATIONS HARNESS I.A.W. AMM 28-41-00-210-801-A/600. SECURED & CLOSED MID AVIONICS DOOR HATCH I.A.W. AMM 52-46-00. REPLACED R/H INBD FLAP OUTBD CANOE ARM LINK ASSEMBLY AND ATTACHING HARDWARE IAW AMM 57*58-23.  SEE LOG PAGE 3045671 ITEM 1 FOR OPS CHK OF FLAPS. PERFORMED BOROSCOPE OF THE INBOARD MAIN / AFT AND OUTBOARD FLAPS FOR ANY DEFORMATION.  NO DEFECTS NOTED AMM 57-10-00, 5-50-07.
